# SDR DALA2023092507864

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=275 BTW STRG 15L/14L AT CPAX. SUMMARY OF NRC 00286: FRAME STA Y=275 BTW STRG 15L/14L AT CPAX WAS REPAIRED PER B-717-200 SRM 53-20-07-2R REPAIR 1. (LP #2984454)
